# SDR 2014FA0000002

- Difficulty date: January 3, 2014
- Submitted: January 4, 2014
- Operation: General aviation
- Aircraft: N413CC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180065
- Aircraft time: 42 hours
- Engine: Lyc O360C4P
- Engine time: 42 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: O360C4P
- Part serial: L4222236E
- Condition: Malfunctioned
- Part time: 42 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE STUMBLES, ACCELERATES POORLY COLD, PRIMARILY AT TEMPERATURES BELOW +20 DEGREES WHEN ADVANCING POWER THROTTLE FROM LOWER RPM, APPROXIMATELY 1000 RPM AND BELOW, TO TAKEOFF POWER. STUMBLE SEEMS TO OCCUR IN THE 900 TO 1200 RPM RANGE.  APPLICATION OF CARBURETOR HEAT IMPROVES PERFORMANCE AND LESSENS THE STUMBLE, DO NOT SUSPECT CARBURETOR ICE AS A FACTOR.
